# SDR AALA991341

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED (BULGED) AT RIGHT RAM AIR ROD, STATION 720B PLUS 5 INCHES, BELOW STRINGER 28R.  CUT OUT DAMAGE IN SKIN 2 INCHES BY 4 INCHES.  INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3.  (M)
